# SDR DL757021196

- Difficulty date: October 15, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- Aircraft time: 52,444 hours, 26,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 8098
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE SECTION OF EMERGENCY LIGHTING IS INOP AFT CABIN RIGHT SIDE.  REPLACED POWER SUPPLY M736.  ALL EMERGENCY LIGHTS NOW OPERATE NORMALLY.
